# SDR ASAA2016051216711

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,416 hours, 9,964 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LAND VERIFY TEST NR 49, FCC-S FAILS 49.35 BITE TEST W/AIL POS SENSOR-1 FAULT.  MESSAGE NR 22-11145. ACFT GROUNDED. REF FIM 22-12, TASK 813, PERFORMED AILERON RIGGING TEST REF 22-11-00, AILERON POSITION SENSOR ADJUSTED REF 22-11-29 TO COMPLETE RIGGING TEST/CHECK E, 1, B, TEST 52.01. TEST 52.11 SURF DELTA FAILS BOTH A & B 0.58 & 0.60 WAY OUT OF LIMITS 0.00 TO 0.38 IS REQUIRED.  ADJUSTED RT BODY AILERON AA & AB CABLES AND CROSSOVER CABLES ACBA & ACBB REF AMM 27-11-00-820-801.  ALL OTHER AILERON RIG CHECKS GOOD REF AMM 27-11-00-820-801.  RAN LAND VERIFY CK IAW AMM 22-11-00/201, OPS NORMAL.  ALL TESTS PASS.  CKD AIL POS SENSOR RIG IAW AMM22-11-29-820-801. OPS CK NORMAL.
